MAUDE Adverse Event Report: ABBOTT GMBH MAGNESIUM

ABBOTT GMBH MAGNESIUM
Model Number 03P6822
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/30/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.There was no additional patient information provided.
 
Event or Problem Description
The customer observed 2 falsely elevated architect magnesium results.No adverse impact to patient management was reported.Sid (b)(6): initial result of >9.5 mg/dl retested at 1.94 and 1.95 mg/dl.Sid (b)(6): initial result of 5.38 mg/dl retested at 9.7 mg/dl (1:5 dilution) and 1.82 mg/dl.
 
Additional Manufacturer Narrative
Upon further review of the complaint on (b)(6) 2020, it was discovered that the initial report did not include the evaluation summary of the suspect medical device even though the evaluation had been completed at that time.This follow-up is being submitted to provide the omitted device evaluation conclusion.A review of tickets determined that there is normal complaint activity for lot 74519un20.Trending review determined no adverse trend for false elevated results for the product.Return testing was not completed as returns were not available.A review of the product labeling concluded that the issue is sufficiently addressed.Based on the investigation, no systemic issue or deficiency of the magnesium reagent, lot number 74519un20 was identified.

Brand Name
MAGNESIUM
Common Device Name
MAGNESIUM
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
MDR Report Key10298887
Report Number3002809144-2020-00711
Device Sequence Number2496499
Product Code JGJ
UDI-Device Identifier00380740161620
UDI-Public00380740161620
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/16/2021
Device Model Number03P6822
Device Catalogue Number03P68-22
Device Lot Number74519UN20
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/01/2020
Supplement Date Received by Manufacturer09/15/2020
Initial Report FDA Received Date07/20/2020
Supplement Report FDA Received Date09/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT C8000 SYSTEM, LIST 01G06-11; ARCHITECT C8000 SYSTEM, LIST 01G06-11; SERIAL (B)(6); SERIAL (B)(6)